On the stability of characterization of non-normal stable distributions

P.L. Davies, R. Shimizu

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

    33 Citations (Scopus)
    Original languageEnglish
    Title of host publicationStatistical Distributions in Scientific Work, Volume 4: Models, Structures, and Characterizations
    EditorsC. Taillie, G.P. Patil, B.A. Baldessari
    Place of PublicationDordrecht
    PublisherReidel
    Pages433-446
    Publication statusPublished - 1981

    Cite this